# SDR DALA2016101307238

- Difficulty date: October 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 64,895 hours, 46,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FIRST CLASS EMERGENCY LIGHTS ARE INOPERATIVE. REMOVED & REPLACED THE  BATTERIES. OPS CHECKED GOOD.
